# SDR DALA1034099855

- Difficulty date: November 29, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK FOUND MAIN PASENGER CABIN FLOOR PANEL 39 PREVIOUS REPAIR DISBONDED HOLE IN FLOOR.  INSPECTED USING A2469 ZETEC PER NDT SPM 06-10-01. FOUND CRACKS REMOVED.  FABRICATED REPAIR DOUBLER AND FILLER USING .025 7075 T6. LOCATE, DRILL, TRIM, DEBURRED, TREAT, PRIME & INSTALLED IAW DC-9 SRM 53-01 FIG 4 SHEET 4,51-10-2,51-10-4,53-23-0 FIG 4 PG 7.
